Differential and Integral Equations

Sufficient conditions for minima of some translation invariant functionals

Orlando Lopes

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 10, Number 2 (1997), 231-244.

Dates
First available in Project Euclid: 2 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367526335

Mathematical Reviews number (MathSciNet)
MR1424809

Zentralblatt MATH identifier
0891.49001

Subjects
Primary: 49K10: Free problems in two or more independent variables
Secondary: 35J85 49J10: Free problems in two or more independent variables

Citation

Lopes, Orlando. Sufficient conditions for minima of some translation invariant functionals. Differential Integral Equations 10 (1997), no. 2, 231--244. https://projecteuclid.org/euclid.die/1367526335


Export citation